Depression Community
I feel fuzzy and dream like
About This Community:

This patient support community is for discussions relating to depression, counseling, sleep problems, and nutrition.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

I feel fuzzy and dream like

I feel really fuzzy all the time, as if I am living in a dream. Its almost like I'm trapped inside of my mind and I can't fully absorb my surroundings... Nothing really effects me. I can get emotional, feel emotional... get really angry or sad or happy... but its like I feel these emotions in a very isolated way, they don't correspond with my experiences or observations at all. When I experience something, even something huge like my prom, I feel like I'm just passing the time; it doesn't effect me the way I want it to, and I don't know how to change it. The memory and feelings that i experience fade away from me so quickly, it makes me feel like things happened years ago when they actually only occured a few hours ago. I just want to "wake up" and feel like I'm actually living life. It's so frustrating and depressing... I don't know what to do about it. This has been going on for over a year.
Tags: emotionless, fuzzy, dream, depressed, trapped, Mental Health
4 Comments Post a Comment
Blank
Avatar_m_tn
It's seems like a strange feeling you are experiencing.What has the doc said about it,that is if you have been to the doctor about it I should say.Talk to a professional about this and try to get to the bottom of it because it's obviously affecting your life.
Blank
Avatar_m_tn
sounds as if you are experiencing symptoms of derealization. does anything specifically "trigger" these symptoms (food, tired, stress etc) or are they constant throughout the day? do you remember when you first noticed these symptoms, was anything out of the ordinary going on in your life?
Blank
Avatar_n_tn
I felt that way when I was a teenager it was awful my doctors were shoving pills down my throat and none of them seemed to help. A lot of it I found was the medicines they had me on. If you are on any medicines try talking to your Doctor about side effects from the medicine your on it could help if they balance it.
Blank
1110049_tn?1409405744
Your symptoms sound like the side effects of some medications.  Are you taking anything?  Prescribed or not.  Speak to a doctor, because these sympooms are strange.

Do you feel you are depressed?  Is that why you posted this on the depression site?  Have you been diagnosed with depression or any other illness?  You need to find out exactly why you are experiencing these symptoms.
Blank
Post a Comment
To
Recent Activity
1302038_tn?1409939502
Blank
TinaR10, and KTowne commented on renae176's status
17 mins ago
2107676_tn?1388977459
Blank
Pat1956100 DAY 3 Comment
17 mins ago
2107676_tn?1388977459
Blank
Pat1956100 commented on msdelight's status
19 mins ago
MedHelp Health Answers
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
1551327_tn?1408668686
Blank
Bubulous
Tompkinsville, KY
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
480448_tn?1403547723
Blank
nursegirl6572
PA
585414_tn?1288944902
Blank
ILADVOCATE
NY
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
Kermit the Hermit
Lost My Mind & House, IL
Depression Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
1551327_tn?1408668686
Blank
Bubulous
Tompkinsville, KY
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
480448_tn?1403547723
Blank
nursegirl6572
PA
585414_tn?1288944902
Blank
ILADVOCATE
NY
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
Kermit the Hermit
Lost My Mind & House, IL